# SDR ASAA0510332

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69775361
- Condition: Corroded
- Location: Fs 357-369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON STRINGER SPLICE AT BS 357-369 STRINGER 28 LEFT.  REPAIRED STRINGER SPLICE AT BS 357-369, STRINGER 29 LEFT IAW B737-200 SRM 51-40-3.  (M)
